# SDR HEEA967368

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83MT
- Make and model: Bell 206L-1
- Aircraft serial: 45492
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: P1251211A
- Condition: Defective
- Location: Label
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTINGUISHER LABEL NOT LEGIBLE.
